Integral equations with generalized logarithmic and power kernels
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1976), pp. 91-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_6_a12,
author = {L. I. Chibrikova and N. B. Pleshchinskiǐ},
title = {Integral equations with generalized logarithmic and power kernels},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {91--104},
year = {1976},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_6_a12/}
}
L. I. Chibrikova; N. B. Pleshchinskiǐ. Integral equations with generalized logarithmic and power kernels. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1976), pp. 91-104. http://geodesic.mathdoc.fr/item/IVM_1976_6_a12/